Holonomic Systems for Period Mappings

Jingyue Chen Brandeis University An Huang Harvard University Bong H. Lian Brandeis University

mathscidoc:1608.01015

Distinguished Paper Award in 2017

Nuclear Physics B, 898, 693–706, 2015
Period mappings were introduced in the sixties [G] to study variation of complex structures of families of algebraic varieties. The theory of tautological systems was introduced recently [LSY,LY] to understand period integrals of algebraic manifolds. In this paper, we give an explicit construction of a tautological system for each component of a period mapping.
Holonomic Systems, tautological system, Period Mappings, algebraic varieties
[ Download ] [ 2016-08-28 07:53:09 uploaded by lianbong ] [ 404 downloads ] [ 0 comments ]
@inproceedings{jingyue2015holonomic,
  title={Holonomic Systems for Period Mappings},
  author={Jingyue Chen, An Huang, and Bong H. Lian},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828075309454967472},
  booktitle={Nuclear Physics B},
  volume={898},
  pages={693–706},
  year={2015},
}
Jingyue Chen, An Huang, and Bong H. Lian. Holonomic Systems for Period Mappings. 2015. Vol. 898. In Nuclear Physics B. pp.693–706. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828075309454967472.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved